Yesterday I managed to almost kill myself. As a pharmacist, I should know better than to take expired medicine or mix two medications that shouldn't be mixed, but I was feeling so miserable I was hoping taking two different antihistamines would help. Instead, I spent most of the day dizzy, with 103 (39 celsius) fever that wouldn't go down inspite of two aspirins and an ibuprofen, and a pulse of 120, constantly thirsty and constantly running to the bathroom. It was only in the late evening, when metabolites were gone from my body that my temperature and my pulse dropped down to the normal level. I think it's because chlorpheniramine is close enough to the antipsychotics chemically, and they can impair the temperature regulation, and also antihistamines can induce arrhythmias. I am too young and healthy for arrhythmias, but there is nothing pleasant about having a pulse of 120 (when 112 is enough to add a point to "likely to die" on APACHE coma scale). I am amazed I was able to drive home in that state - I was just concentrating on the car in front of me and not thinking about anything else. I started strongly believing in chicken soup - it was after my mom came and made me chicken soup and I ate two helping that my pulse and temperature dropped down (it was likely merely drug kinetics, but still). Anyway, the moral of the story, DON'T DO WHAT I DID. I am feeling more alive today, but still with stuffy/runny nose and scratchy throat. Let's hope the three meds I am on let me improve a bit more.